MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. NEEDLE-PRO CARTRIDGE; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS MEDICAL ASD, INC. NEEDLE-PRO CARTRIDGE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 4291
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation, however the actual product used at the time of the complaint, was not returned for investigation.Visual and functional testing were performed.Visual inspection did not reveal any defects or anomalies.Functional testing determined all results were acceptable.All samples functioned as intended and remained assembled throughout testing.No problem found.Complaint information will continue to be monitored for any new information or adverse trends and further actions will be taken accordingly.Operator of device is unknown.No product information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the needles come out of the base of orange cap after being injected into patient's arm.The needle is then stuck in patient's arm.The needle was removed with no patient harm.No patient injury was reported.

Brand Name
NEEDLE-PRO CARTRIDGE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15312039
Report Number3012307300-2022-16533
Device Sequence Number6331153
Product Code FMI
UDI-Device Identifier20351688046816
UDI-Public20351688046816
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/18/2026
Device Model Number4291
Device Catalogue Number4291
Device Lot Number4112030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Initial Report FDA Received Date08/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown